PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Double extension for commutative $n$-ary superalgebras with a skew-symmetric invariant form

Volume 110 / 2016

Elizaveta Vishnyakova Banach Center Publications 110 (2016), 287-293 MSC: 17B20, 17B01. DOI: 10.4064/bc110-0-18


The method of double extension, introduced by A. Medina and Ph. Revoy, is a procedure which decomposes a Lie algebra with an invariant symmetric form into elementary pieces. Such decompositions were developed for other algebras, for instance for Lie superalgebras and associative algebras, Filippov $n$-algebras and Jordan algebras.

The aim of this note is to find a unified approach to such decompositions using the derived bracket formalism. More precisely, we show that any commutative $n$-ary superalgebra with a skew-symmetric invariant form can be obtained inductively by taking orthogonal sums and generalized double extensions.


  • Elizaveta VishnyakovaMax Planck Institute for Mathematics
    Vivatsgasse, 7
    53111 Bonn, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image